# SDR HNAA2024091200770

- Difficulty date: June 26, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-222 - CRACK INDICATION FOUND IN TWO HOLES OF SPLICE ANGLE # XIV AT RIB #9 OF LH WING LOWER SKIN.   REPAIRED IAW ETD2024-145-018999 & EO1-57-24-0424.
